# SDR COMA9710107

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE FUSELAGE STRINGER 18L WAS FOUND TO BE CORRODED NEAR FRAME 16, THE STRINGER WAS REPAIRED PER AERODESIGN REPORT NR 1990-5, REV IR, DATED 1-28-97.
